MathSciNet Relay Station
MathSciNet bibliographic data
MR734969 (85c:92032) 92A15 (34K20)
Gopalsamy, K. Delayed responses and stability in two-species systems. J. Austral. Math. Soc. Ser. B 25 (1984), no. 4, 473–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement